Have Medical Questions? Ask a Doctor Online!
Hi, I'm Doctor Robert, a Medical Internist (MD) who deals with diseases of all organ systems. All my education has been completed in the US.
The views expressed here are for educational purposes only and do not establish a physician-patient relationship. It is NOT intended to replace your own physician's advice or diagnosis. If this is an emergency, stop now and please call 9-1-1 or go to the nearest Emergency Room.
Because I can NOT see, touch, speak with or examine you, nor do I have access to your complete medical history, labs, scans or medications, I will NOT be able to give you an exact diagnosis. If that's what you are expecting from me here, STOP READING NOW. Otherwise you may possibly give me a negative I BAD/POOR SERVICE rating, which is not helpful. There are limits to what can be done across the internet. PLEASE keep this in mind as you read my responses.
Are you there? If so, NOW is the time to chime in so we can chat.
This is likely due to bruising from laying on it, or perhaps bumping it incidentally.
Bruising does not take very much to occur.
Those bumps are likely collections of blood that are called hematomas.
Medications: like aspirin or Non-steroidal anti-inflammatory drugs (NSAIDs) increase the likelihoood of bruising.
The lack of pain is not uncommon in bruising.
Most bruises do NOT hurt as they are found by chance.
Have you read what I've written so far? Yes or No?
Yes, I do take a baby aspirin every night but have been doing that for years. I recently began using tylenol pm occasionally since in the throes of menopause and sometimes have trouble sleeping
Do you bleed when you brush your teeth?
Yes or No? Please type just ONE of those words so you don't have to type so much.
Let me tell you something.
It sounds like you have a platelet problem.
they are the things in the blood that cause blood to clot.
When they're low in # XXXXX defective they cause these symptoms/.
What you need to do is this:
1. call the primary care physician (PCP) for an appointment
2. get a complete blood count (CBC) to look at the platelet count
3. if low, then an evaluation needs to be done to explain it
4. if normal, the a bleeding time test can be done to make sure the ones you have are working correctly
That is the very simple and straightforward work-up for this disorder.
It takes about one week to complete.
I would stop the aspirin for now and see if that helps.
aspirin affects platelets and stops them from working
Ok, I'll follow your advice. thanks
Bruising is a COMMON side effect of aspirin and starts abrupto
Are you satisfied with all my advice today? Yes or No? If not, what else can I answer for you?
If you'll folllow my advic,e could you please rate this answer so I can receive credit?
============= Selecting from the RIGHTMOST 2 faces/stars (EXCELLENT SERVICE is always best) is how I receive compensation for all the years of training that went into assisting you today. It would be most appreciated. Bonuses are also welcome.
Thanks for coming to JustAnswer.com. If you ever want me again for other medical issues, please go to http://www.justanswer.com/medical/expert-coachrobmd/ and in the box beneath my photo, type FOR COACHROBMD ONLY!!, followed by your question. That way other experts won't answer it unless I'm away for a day or more. If they do try to answer, you can always respond that you're waiting for me to return. Have a great day.